# SDR IPXA2024091972968

- Difficulty date: September 13, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 35,532 hours, 23,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER FUSELAGE STA 1500-1520 MARKED WITH #7 BETWEEN STRINGERS 26-25 HAS A NICK. DOT 75-021 HA-75 INSPECTED RESTORED SURFACE PROTECTION. JOB COMPLETED.  OPEN
